IPACS Electronic library

A viscosity solution of the Hamilton–Jacobi equation with exponential dependence of Hamiltonian on the momentum

Lyubov Shagalova
The initial – boundary value problem is considered for the Hamilton-Jacobi of evolutionary type in the case when the state space is one-dimensional. The Hamiltonian depends on the state and momentum variables, and the dependence on the momentum variable is exponential. The problem is considered on fixed bounded time interval, and the state variable changes from a given fixed value to infinity. The initial and boundary functions are subdifferentiable. It is proved that such a problem has a continuous generalized viscosity) solution. The representative formula is given for this solution. Sufficient conditions are indicated under which the generalized
solution is unique. Hamilton-Jacobi equations with an exponential dependence on the momentum variable are atypical for theory, but such equations arise in practical problems, for example, in molecular genetics.
CYBERNETICS AND PHYSICS, Vol. 10, No. 4. 2021, 273–276. https://doi.org/10.35470/2226-4116-2021-10-2-273-276
File: download
Copyright © 2003—2015 The Laboratory "Control of Complex Systems", IPME RAS